# SDR F3LA200300067

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR/LAVATORY SUPPORT BEAM BETWEEN STA 986.5 AND STA 1006 CORRODED.  REMOVED SUPPORT ANGLE AND HAT CHANNEL PER SRM 51-30-02.  FOUND CORROSION ON BOTH HAT CHANNEL AND SUPPORT ANGLE OUT OF LIMITS PER SRM 51-30-02.  FABRICATED AND INSTALLED REPLACEMENT HAT CHANNEL AND SUPPORT ANGLE PER BOEING DRAWING 65-77457, SRM 51-21-41, 51-30-03 AND SOPM 20-41-02.
